# SDR TSAA9833215

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE LEFT SIDE OVERWING EMERGENCY LIGHTS INOP.  REPLACED BATTERY POWER SUPPLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
